# SDR 2002FA0001380

- Difficulty date: November 25, 2002
- Submitted: December 11, 2002
- Operation: General aviation
- Aircraft: N523BT
- Make and model: Cessna 525
- Aircraft serial: 5250311
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Part number: 1104
- Part serial: 61386
- Condition: Corroded
- Location: Elt
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ELT BATTERY, BATTERY CASE CORRODED AND CRACKED.  ELECTROLYTE LEAK.
